# SDR IPXA2024100154148

- Difficulty date: September 28, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,395 hours, 15,419 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK IN MECHANIC INFORMED ME OF LEFT WING LOWER PANEL MISSING INSTALLED NEW PANEL PER SRM 51-40-20
